Health & Household > Self Service > Special Features Stores > ab47f18a-1a7a-4dbe-b89a-001bfaccbe8b_0 > ab47f18a-1a7a-4dbe-b89a-001bfaccbe8b_4001 > Allergy 2018
Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor, 1 fl. oz
Product ID: B01M18EWAN
Condition: New
Available in other options.
Sold Out
Product Description
Zyrtec 24 Hr Children’s Allergy Syrup with Cetirizine, Dye- & Sugar-Free, Grape Flavor, 1 fl. oz
- 1-fluid ounce of Children’s Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat
- Zyrtec children’s allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids’ allergy relief from symptoms of hay fever and other upper respiratory allergies
- From the #1 pediatrician-recommended brand for children’s allergies among OTC oral antihistamines, this children’s allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free
- Kids’ allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child’s allergies
Children’s Zyrtec Allergy Syrup, Dye-free, Sugar-Free Grape relieves indoor and outdoor allergy symptoms in children. With 5 milligrams of cetirizine hydrochloride in each 5 mL, this over the counter allergy medicine offers 24 hour relief from common symptoms of hay fever and other upper respiratory allergies. Children’s Zyrtec is effective for treating symptoms of: runny nose, sneezing, itchy watery eyes, and itchy nose and throat. Children’s Zyrtec Allergy Syrup is for children ages two years and up, and is dye-free and sugar-free.
Technical Specifications
Country
USA
Brand
Zyrtec
Manufacturer
Children's Zyrtec
Binding
Health and Beauty
IsAdultProduct
Height
3.13
Length
1.5
Width
1.5
ReleaseDate
2017-01-01T00:00:01Z
Size
1 Fl Oz (Pack of 1)
NumberOfItems
1








